My Afib makes me dizzy at times and like I might faint. The Atenolol I take has dizziness as a side effect, plus I take Xanax to keep the adrenaline in check, and it can make one dizzy. I often have to stop too. I use an umbrella as a cane (too vain to admit I need a cane I guess), and take my husband's arm, or watch for places to rest or lean against as I walk.
A co-worker of mine has an enlarged heart and she has to stop frequently walking into work. So I think it is common.
It's reassuring that "it's not in my head" because I have often thought that if I just tried harder and exercised more often that I would be able to walk without using a snail pace or stop so often. Yes, your comment helped. Thanks, edallasedallas
I have lived years with this diagnosed as panic attacks. the diagnosis didn't seem to fit, but I went to a shrink, had anti-depressants pushed at me. Finally learned after being on this board and getting info from the hospital, that my symptoms are normal for Afib. the meds I am taking help, but will not stop a full-blown Afib attack. My atria are also enlarged and that may make some of my problems worse and mean that my chances of an ablation working are less.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.